Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some characterizations of semi-Bloch functions


Authors: Rauno Aulaskari and Peter Lappan
Journal: Proc. Amer. Math. Soc. 119 (1993), 1233-1238
MSC: Primary 30D45
MathSciNet review: 1165046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A function $ f$ analytic in the unit disk is called a semi-Bloch function if, for each complex number $ \lambda $, the function $ {g_\lambda }(z) = \exp (\lambda f(z))$ is a normal function. We give both an analytic and a geometric characterization of semi-Bloch functions, together with some examples to show that semi-Bloch functions are not closed under either addition or multiplication.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45

Retrieve articles in all journals with MSC: 30D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1165046-3
PII: S 0002-9939(1993)1165046-3
Article copyright: © Copyright 1993 American Mathematical Society